Ibuprofen 200mg tablets

$15.00$57.00


Compares to Advil®
Relief from fever,  aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache.
Each tablet contains: Ibuprofen 200mg

Clear
SKU: 1421,1422,1423 Category:

Description

Ibuprofen
Compares to Advil®
Relief from fever,  aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache.
Each tablet contains: Ibuprofen 200mg

Additional information

Weight 0.226796 lbs
Number

100ct-50 Packets, 250ct-125 Packets, 500ct-250 Packets

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen 200mg tablets”

Your email address will not be published. Required fields are marked *